ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Circular Inhomogeneity In An Infinite Strip

Gupta, SC (1973) Circular Inhomogeneity In An Infinite Strip. In: Journal of the Indian Institute of Science, 55 (1). pp. 32-40.

Full text not available from this repository. (Request a copy)
Official URL: http://journal.library.iisc.ernet.in/
Item Type: Journal Article
Additional Information: Copyright of this article belongs to The Indian Institute of Science (IISc).
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 16 Jul 2010 10:43
Last Modified: 16 Jul 2010 10:43
URI: http://eprints.iisc.ernet.in/id/eprint/28666

Actions (login required)

View Item View Item